JournalsjemsVol. 13, No. 4pp. 883–898

Scalar curvature and connected sums of self-dual 4-manifolds

  • Mustafa Kalafat

    University of Wisconsin, Madison, United States
Scalar curvature and connected sums of self-dual 4-manifolds cover

Abstract

Under a reasonable vanishing hypothesis, Donaldson and Friedman proved that the connected sum of two self-dual Riemannian 4-Manifolds is again self-dual. Here we prove that the same result can be extended over to the positive scalar curvature case. So that this is an analogue of the classical theorem of Gromov-Lawson and Schoen-Yau in the self-dual category. The proof is based on the twistor theory.

Cite this article

Mustafa Kalafat, Scalar curvature and connected sums of self-dual 4-manifolds. J. Eur. Math. Soc. 13 (2011), no. 4, pp. 883–898

DOI 10.4171/JEMS/269